Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Koebe sets for univalent functions with two preassigned values


Authors: Maxwell O. Reade and Eligiusz J. Złotkiewicz
Journal: Bull. Amer. Math. Soc. 77 (1971), 103-105
MSC (1970): Primary 3042, 3052
DOI: https://doi.org/10.1090/S0002-9904-1971-12620-4
MathSciNet review: 0268369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Krzyż and M. O. Reade, Koebe domains for certain classes of analytic functions, J. Analyse Math. 18 (1967), 185-195. MR 35 #3050. MR 212175
  • 2. J. Krzyż and E. Zlotkiewicz, Koebe sets of univalent functions with two preassigned values, Ann. Acad. Sci. Fenn. (to appear). MR 281898
  • 3. Z. Lewandowski, Sur certaines classes defonctions univalentes dans le cercle-unité, Ann. Univ. Mariae Curie-Skłodowska Sect. A 13 (1959), 115-126. MR 22 #11137. MR 120383
  • 4. M. T. McGregor, On three classes of univalent functions with real coefficients, J. London Math. Soc. 39 (1964), 43-50. MR 29 #235. MR 162931
  • 5. G. Pick, Über die konforme Abbildung eines Kreises . . ., Wien. Berichte 126 (1917), 247-263.
  • 6. Werner Rogosinski, Über den Wertevorrat einer analytischen Funktion, von der zwei Werte vorgegeben sind, Compositio Math. 3 (1936), 199–226 (German). MR 1556940

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3042, 3052

Retrieve articles in all journals with MSC (1970): 3042, 3052


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12620-4

American Mathematical Society